# SDR IPXA2016072906443

- Difficulty date: July 17, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 64,802 hours, 11,375 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, NLG LT TRUNION FITTING CRACKED ACCOMPLISHED REPAIR ON NLG LT TRUNION FITTING STA 582, Z=-114, X= -24 IAW SRM 53-10-14, REPAIR 2, FIGURE 202.
